MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD
Model Number EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evoke spinal cord stimulation (scs) system remains implanted.The cause of pain in patient's rib area remains unknown.According to the physician, the lead could have been agitating a nearby nerve root potentially causing the reported patient symptoms.A revision procedure was performed to reposition the lead which resolved the reported patient symptom.Post revision procedure, the patient has been receiving adequate therapy.The manufacturing records were reviewed.Product met all requirements for release with no anomalies identified.The patient has been implanted with two evoke cap12 percutaneous lead kit - 60cm.It is not possible to determine which lead was causing the reported patient symptom.Information for both leads has been listed below: section d4 lot number - 9015604946 or 9015775161.9015604946: device expiration date: 16-may-2025.Device manufacture date: 17-may-2023 (section h4).9015775161: device expiration date: 20-june-2025.Device manufacture date: 21-june-2023 (section h4).
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported pain in their rib area.X-ray imaging revealed the right lead may have been agitating the nearby nerve root.Oral steroids were administered to address any inflammation, but the symptoms did not resolve.A revision procedure was performed to reposition the lead.After the procedure, the patient was no longer experiencing rib pain and is receiving adequate therapy.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key19052428
Report Number3021836309-2024-00225
Device Sequence Number8188117
Product Code LGW
UDI-Device Identifier09352307000773
UDI-Public09352307000773
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM
Device Catalogue Number3008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown